CSpace
On Bounded Positive (m, p)-Circle Domains
Li, Hongjun; Qiu, Chunhui; Xu, Yichao
2018
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
Volume39Issue:4Pages:665
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33703
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Li, Hongjun,Qiu, Chunhui,Xu, Yichao. On Bounded Positive (m, p)-Circle Domains[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,2018,39(4):665.
APA Li, Hongjun,Qiu, Chunhui,&Xu, Yichao.(2018).On Bounded Positive (m, p)-Circle Domains.CHINESE ANNALS OF MATHEMATICS SERIES B,39(4),665.
MLA Li, Hongjun,et al."On Bounded Positive (m, p)-Circle Domains".CHINESE ANNALS OF MATHEMATICS SERIES B 39.4(2018):665.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, Hongjun]'s Articles
[Qiu, Chunhui]'s Articles
[Xu, Yichao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, Hongjun]'s Articles
[Qiu, Chunhui]'s Articles
[Xu, Yichao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, Hongjun]'s Articles
[Qiu, Chunhui]'s Articles
[Xu, Yichao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.